# SDR 96ZZZM87

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAS - RIGHT GEAR, INTRANSIT DOOR/FE ANNUNCIATOR DOOR LIGHT ON.  GEAR RETRACTED, GEAR CYCLED ONCE THEN NORMAL INDICATION.  TROUBLESHOT IAW FIM 32-61-00.  FOUND RIGHT MLG DOOR UPLOCK SENSOR .200 OUT OF LIMITS.  ADJUSTED SENSOR IAW MM CHAPTER 32-61-07, OPS CHECK, NORMAL.  (M)
